Star graphs and Seba billiards

G Berkolaiko, EB Bogomolny, JP Keating

Research output: Contribution to journalArticle (Academic Journal)peer-review

54 Citations (Scopus)

Abstract

We derive an exact expression for the two-point correlation function for quantum star graphs in the limit as the number of bonds tends to infinity. This turns out to be identical to the corresponding result for certain Seba billiards in the semiclassical limit. The reasons for this are discussed. The formula we derive is also shown to be equivalent to a series expansion for the form factor-the Fourier transform of the two-point correlation function-previously calculated using periodic orbit theory.
Translated title of the contributionStar graphs and Seba billiards
Original languageEnglish
Pages (from-to)335 - 350
JournalJournal of Physics A: Mathematical and General
Volume34 (3)
Publication statusPublished - 26 Jan 2001

Bibliographical note

Publisher: IOP Publishing Ltd
Other identifier: IDS number 400FR

Fingerprint Dive into the research topics of 'Star graphs and Seba billiards'. Together they form a unique fingerprint.

Cite this